# SDR VNAA2009020500001

- Difficulty date: February 1, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 10,468 hours, 10,222 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Part number: 533407
- Part serial: NGL008601
- Condition: Failed
- Location: Landing Gear
- Part time: 6 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE RED CAS MESSAGE (DOWN POSITION SELECTED) ON APPROACH INTO CLT.  AFTER LANDING THE AIRCRAFT HAD TO BE TOWED TO THE GATE BECAUSE OF NOSE WHEEL STEERING CAS MESSAGE AFTER LANDING.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR SELECTOR VALVE AND CHECKED THE NOSE WHEEL STEERING PER THE AIRCRAFT MAINTENANCE MANUAL.  RETRACTION AND EXTENSION CHECKS WERE DONE PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
